# SDR AWXA200601917

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: P4010021
- Condition: Bent
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-17 CHECK - AFT GALLEY EMERGENCY FLASH LIGHTS HAVE 1 WEAK BATTERY AND 1 BATTERY CONNECTOR BENT.  REPLACED AFT GALLEY EMERGENCY FLASH LIGHT BATTERIES AS REQUIRED.
